Hello again, Pat.
I'm so sorry your kitty has you worried, with these symptoms she exhibited after giving her the dose of Revolution on Saturday night. Different cats may experience different reactions to flea treatments that contain various insecticides. Revolution contains 'selamectin', which is applied topically and then enters the bloodstream through the first layer of skin. Walking like she was tipsy and not eating and sleeping a greater amount than usual could have been a reaction to the Revolution, which can cause 'ataxia' (not being able to walk straight). However, this may be coincidental, but there is a condition which causes a disturbance to the vestibular system, that controls equilibrium and balance, called Vestibular Syndrome or Vestibular Disease, and she may have developed that. The vestibular apparatus is located in the inner ear, and very often, an ear infection is to blame. It causes dizziness and nausea, and that's why cats don't like to eat and don't like to walk, if they don't feel balanced.
I'm glad to hear her appetite improved today! If she still has balance problems, this might linger for a while longer. Here is more information about Vestibular Syndrome:
To help with the lack of balance, you can give her some dramamine (dimenhydrinate), like we use for human motion sickness. This might help her feel less dizzy and be able to walk more normally, however, a side effect of this medication is sleepiness. Here is more information about the medication, precautions and dosage:
Don't feel hesitant to report this possible reaction to the Revolution to your vet; s/he should know what happened with your cat and next time, you can try a different topical flea treatment with a different insecticide and see how she does. Individual cats have adverse reactions to certain medications/treatments, and your vet should definitely know this information.
It would also be a good idea to bring her in for an examination in person, and a routine blood test, plus a check of her ears, to make sure she doesn't have an infection and/or Vestibular Syndrome.
I hope all will be well with your furry girl and she continues to improve!
Please be so kind as to rate my answer with positive feedback, as that is the only way I receive recognition from the website for my assistance. Thank you very much!
Providing a positive rating will not end our conversation, should you need me for any follow-up. Simply click 'Reply to Expert' for clarification or additional information, if needed.